# SDR ABXA9600002

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Mech
- Condition: Iced Up
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT CHECKLIST WITH LANDING GEAR HANDLE PLACED TO NEUTRAL, HYDRAULIC LEVER DEPRESSED AND NOSE LANDING GEAR EXTENDED.  TRIED SEVERAL TIMES AND NOSE GEAR EXTENDED EACH TIME.  INSPECTED GEAR, FOUND ICE IN LATCHES.  REMOVED ICE FROM GEAR AND LATCHES, CLEANED AREA, LUBED GEAR AND CABLES, INSPECTED SWITCHES AND WIRING HARNESS, NO DAMAGE NOTED.
